# SDR GLBA2013031900214

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 37,260 hours, 48,629 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND TWO CRACKS IN THE HORIZONTAL STAB AFT WEB AT THE 10 & 2 O'CLOCK POSITION AROUND THE ACCESS HOLE, .15" IN LENGTH.  REPAIRED IAW EO 13-1900-55-007.  MAJOR REPAIR.
